# SDR 0105039927

- Difficulty date: June 4, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 65,562 hours, 68,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Hck in ATL, the longeron 26r end fitting was found cracked at station 598. Repaired per EA 99-181209.
